Interpolations of Jensen's inequality
Main Article Content
Weighted and unweighted interpolations of general order are given for Jensen's integral inequality. Various upper-bound estimates are made for the differences between the interpolates and some convergence results erived. The results generalise and subsume a body of earlier work and employ streamlined proofs.
How to Cite
Dragomir, S. S., Pearce, C. E. M., & Pevcari’ c, J. (2003). Interpolations of Jensen’s inequality. Tamkang Journal of Mathematics, 34(2), 175–188. https://doi.org/10.5556/j.tkjm.34.2003.265